On Levinson’s Theorem Concerning Families of Analytic Functions

  • V. P. Guraii
Part of the Seminars in Mathematics book series (SM)


In 1938 N. Levinson [1] proved a theorem that was a far-reaching generalization of the principle of the maximum of the modulus for analytic functions.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    Levinson, N., Gap and Density Theorems, American Mathematical Society (1940).Google Scholar
  2. 2.
    Sjoberg, N., Compt. Rend. IX Congr. Math. Scand., Helsingfors (1938).Google Scholar
  3. 3.
    Wolf, F., On majorants of subharmonic and analytic functions, Bull. Amer. Math. Soc., 49: 952 (1942).Google Scholar
  4. 4.
    Nevanlinna, R. H., Single-Valued Analytic Functions [Russian translation], Gostekhizdat (1941), p. 101.Google Scholar
  5. 5.
    Domar, Y., On the existence of a largest subharmonic minorant of a given function, Arkiv Mat., 3 (5): 429–440 (1958).CrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media New York 1972

Authors and Affiliations

  • V. P. Guraii

There are no affiliations available

Personalised recommendations